# SDR DALA14011180189

- Difficulty date: February 10, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 79,291 hours, 11,410 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 478
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 478, STRINGER CLIP 17R FOUND CORRODED.  REPLACED IAW SRM 51-10-02 & SRM 51-40-02.
